# SDR 96ZZZX520

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57731
- Make and model: Snias AS350D1
- Aircraft serial: 1434
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup Assy
- Part number: 6899145
- Condition: Inoperative
- Location: N2 Rpm
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PICKUP ASSY UNIT INOPERATIVE UPON INSTALLATION.  REPLACED WITH NEW UNIT FROM ALLISON, CORRECTED PROBLEM.
